# SDR SWAA2022090743068

- Difficulty date: August 17, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANS. ANGLE HAS CORROSION FROM 500B TO 500 A. / [01] BLENDED AREAS OF CORROSION FROM STA. 500B TO STA. 500A; REMOVED 0.012 AT STA. 500A+11; BLENDS FOUND TO BE OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2. REPLACED LH TRANS ANGLE STATION 500A+10 TO 500E+12 ON NON ROUTINE TTG8Q00E9JK;[02] C/W INSPECTION.
